# SDR MASA2011010501610

- Difficulty date: January 2, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 15,330 hours, 12,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY CEILING LIGHT INOP.  MX RELAMPED EMERGENCY LIGHT.
